Last reply 10 years ago
copaxone pain

my pain with my copoaxone jag can last up to a week, like i want to rip my arm,leg,butt off, ive never expeirenced pain like it, i`m diabetic, used to jags but this is pain! the needle it too thick and not sharpe enuff there is no need for us to be in this much pain! anyone else?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

simonb
11 years ago

I’d recommend getting back to your MS nurse and/or Teva with a batch number, because that doesn’t sound right. My partner get the odd site reaction, but that’s it. Hope you get this sorted out soon. Let us know how you get on.


ellem
11 years ago

i never even thought about a bad batch, thanks for that, i`ll look into it and chat to my ms nurse,cheers.


bianconero
11 years ago

I’m about to do my 6th copaxone injection today and am a bit concerned.. I know the injection is meant to be subcutaneous and so far I have injected on my stomach 3 times and either leg once but there is hardly any fat covering my thighs so will it make a difference? ATM, its really sore on legs but MS nurse said that the body just needs to get used to the drug over 6 weeks or something. Also, been losing stomach fat over the past while due to more exercise and diet. Can anyone help please? 🙁


janep
11 years ago

Bianconero- having less body fat won’t make a difference in terms of the injection working, I just find it’s less painful to inject into flabbier bits! I aim for the upper/outer thigh, lower stomach and wobbly love handles as a preference! I’ve recently flattened by tummy a little and haven’t noticed a huge increase in discomfort but then it’s still not a six pack by any means! You do get used to it, I’ve been injecting for over a year now and the reactions have improved a lot. x


donnac
11 years ago

Don’t forget that there are plenty of other disease modifying therapies/drugs (DMT/D) out there. Don’t put up with side effects if they are severe. If you want to try another one, ask your MS nurse. Visit http://www.msdecisions.org.uk/ to get some more unbiased info on the choices.


ally
11 years ago

I inject without the pen which helps loads with reactions, I get hardly any now. It’s a lot slower and more controlled. I think the pens quite aggresive and jabs it in a lot harder & faster than what you would just doing it as a normal injection. I’ve got proper skinny Betty Spaghetti legs as well which isn’t great, I find you are a bit more likely to get a little bit of blood there and if I do get a reaction its there as well. Maybe’s sack the legs off till your not reacting so much to it Bianconero?


ellem
11 years ago

hey, like ive said im diabetic,being doing at least 2 injections a day for 25 years, im in more pain that normal ppl caiuse my skin and tissue is damaged , so Bianconero ur ms nurse is prob right , for normal ppl the pain will get less after 6 weeks,speak to ur nurse bout the depth of ur auto injector, i didnt like doin it with out it but thats just me, remember even if you dont have much fat in ur legs you`ve always got ur hips, i find it less painful there, just cant sit down for a bit, lol. dont suffer in scilence ,speak to ur nurse, thats what there there for,take care.


uptoeleven
10 years ago

I found some techniques for making the pain less:
1.) warm it up properly to room temperature for at least half an hour, cold hurts more when you inject
2.) inject into straight or almost straight limbs, don’t have them bent when you inject
3.) straight after, rub it hard, really massage it.
4.) put ice on it
5.) vodka 😉


uptoeleven
10 years ago

also if the pain is lasting a week it sounds to me like you’re injecting into muscle. I’ve done that and had to take codeine til the pain stopped. So you must speak to your MS nurse to see if you can set the pen a bit more shallow. If you have tissue damage due to insulin injections then it makes sense to adjust the depth


bianconero
10 years ago

First time logging in for a while…
I’ve never used the auto-injector, feel more comfortable doing it myself but it’s personal preference. Uptoeleven- I’m not sure rubbing after injecting is the best idea, but definitely keeping limbs straight when injecting, less pain!
Oh well, moving to Tysabri soon…

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.